# SDR ASAA2016123019220

- Difficulty date: December 30, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 35,270 hours, 10,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Part number: 66183151
- Condition: Binding
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR IS BINDING AND WILL NOT FULLY OPEN. GROUNDED - YES. PARTIALLY REMOVED L1 DOOR UPPER HINGE SPIGOT. REMOVED AND REPLACED LOWER RADIUS LINK AT UPPER HINGE, REF AMM 52-11-21. REINSTALLED L1 DOOR UPPER HINGE SPIGOT, REF AMM 52-11-41 AND 52-11-00-400-802. NO ADJUSTMENTS DISTURBED. DOOR OPS CHECK GOOD.
